# SDR UIEA2018061301152

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,905 hours, 37,990 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA4B14206
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RADAR SYSTEM DISPLAYS INTERMITTENT SPIKES ON BOTH CA & FO EHSI. REMOVED AND REPLACED LEFT RADAR RT IAW AMM 34-43-01 GROUND OPS CHECK GOOD AND TEST OPS CHECK GOOD.
